| Catalog Number |
5004057M0 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brasseler is reporting this alleged product malfunction in an abundance of caution.The allegations of malfunction have not been confirmed due to the inability of brasseler to perform an investigation of the product which was not returned by the customer.Brasseler will follow up with a supplemental report if more information becomes available.
Event or Problem Description
5/64 x 5 sterile twist drill bit tip broke off mid-drill inside patient's patella during quad tendon repair.Foregin body was unable to be retrieved.